Asymptotic behavior of the stationary distribution for a closed queueing system

Research output: Contribution to journalArticle

Abstract

A closed queueing system is considered consisting of M identical servers with fixed unit service time. The number of customers is fixed and equal to N. Each served customer is instantaneously routed with equal probability to one of M servers in the system (or is enqueued if the server is busy). An asymptotic result is proven for the stationary distribution of the queueing process, and also a result on deterministic approximation of the process on a finite time interval.

Original languageEnglish (US)
Pages (from-to)321-331
Number of pages11
JournalProblems of information transmission
Volume25
Issue number4
StatePublished - Apr 1 1990
Externally publishedYes

ASJC Scopus subject areas

  • Information Systems
  • Computer Science Applications
  • Computer Networks and Communications

Fingerprint Dive into the research topics of 'Asymptotic behavior of the stationary distribution for a closed queueing system'. Together they form a unique fingerprint.

  • Cite this